MathSciNet Relay Station
MathSciNet bibliographic data
MR2102205 34K13 (34K45 92D25)
Yan, Jurang; Zhao, Aimin; Nieto, J. J. Existence and global attractivity of positive periodic solution of periodic single-species impulsive Lotka-Volterra systems. Math. Comput. Modelling 40 (2004), no. 5-6, 509–518.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement